# SDR MALA010278

- Difficulty date: March 18, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NF24668057
- Part serial: L293501
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2797, LT INTAKE LIGHT ILLUMINATED IN FLIGHT.  AIR RETURN TO BIS.  MAINTENANCE REPLACED LT EXHAUST NOZZLE P/N NF24668057, S/N ON L291478, S/N OFF L293501.  REPLACED DE-ICE CONTROL UNIT P/N 44730-501, S/N ON A00311, S/N OFF A00482.  OPS AND SECURITY CHECKS GOOD.
